# SDR AALA20090611TUL19

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 53,295 hours, 27,259 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FITTING FOR FWD STOP PAD ON FWD CARGO DOOR IS CRACKED.  REMOVED AND REPLACED NR 1 STOP PAD FITTING PER ESO 80174.
